# SDR CALA2025080507304

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 35,821 hours, 3,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT OF SEAT 10F IS BROKEN, THE FLOOR PROXIMITY LIGHT OF SEAT 10F WAS REPLACED. GOOD TO GO. REF AMM 33-51-06.
